Alert archive / Connecticut / Heat Advisories in 2007
Heat Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this heat advisory at Jul 10, 2007, 5:01 AM EDT for Capitol Planning Region, Connecticut. It took effect at Jul 10, 2007, 1:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 5:01 AM EDT (09:01 UTC)
- In effect from
- Jul 10, 2007, 1:00 PM EDT
- Expired
- Jul 10, 2007, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 109 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1968 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 100901 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 501 AM EDT TUE JUL 10 2007 CTZ002-101715- /O.NEW.KBOX.HT.Y.0002.070710T1700Z-070710T2000Z/ HARTFORD CT- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS 501 AM EDT TUE JUL 10 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HEAT ADVISORY FOR HARTFORD COUNTY CONNECTICUT ...WHICH IS IN EFFECT FROM 1 PM TO 4 PM EDT THIS AFTERNOON. TODAY SHOULD SEE THE HOTTEST TEMPERATURES OF THIS HEAT WAVE IN THE HARTFORD AREA. IT WILL FEEL LIKE 100 FOR AN HOUR OR 2 EARLY THIS AFTERNOON. WHILE THIS WONT BE RECORD BREAKING...THE HEAT WILL BE MORE NOTICEABLE THAN YESTERDAY. A HEAT ADVISORY IS ISSUED WHEN HIGH HUMIDITIES ARE EXPECTED TO COMBINE WITH HOT TEMPERATURES RESULTING IN HEAT INDICES OF 100 DEGREES OR GREATER. AVOID PROLONGED WORK IN THE SUN OR IN POORLY VENTILATED AREAS. ALSO...DRINK PLENTY OF WATER AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. $$ DRAG
1 follow-up statement
000 WWUS71 KBOX 101936 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 336 PM EDT TUE JUL 10 2007 CTZ002-102200- /O.EXT.KBOX.HT.Y.0002.000000T0000Z-070710T2200Z/ HARTFORD CT- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS 336 PM EDT TUE JUL 10 2007 ...HEAT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. HEAT INDICES WILL CONTINUE TO HOVER BETWEEN 100 AND 102 DEGREES UNTIL AROUND 6 PM. A HEAT ADVISORY IS ISSUED WHEN HIGH HUMIDITIES ARE EXPECTED TO COMBINE WITH HOT TEMPERATURES RESULTING IN HEAT INDICES OF 100 DEGREES OR GREATER. AVOID PROLONGED WORK IN THE SUN OR IN POORLY VENTILATED AREAS. ALSO...DRINK PLENTY OF WATER AND TRY TO STAY IN AN AIR CONDITIONED ENVIRONMENT. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this heat advisory went out at Jul 10, 4:23 AM EDT, 38 minutes earlier.
Area forecast discussion, Jul 10, 4:23 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EDT TUE JUL 10 2007 .SYNOPSIS... A MEANDERING FRONTAL BOUNDARY ACROSS SOUTHERN NEW ENGLAND WILL MOVE NORTH TUESDAY. SUMMER-LIKE HEAT AND HUMIDITY WILL BE WITH US THROUGH MIDWEEK. A SERIES OF FRONTAL PASSAGES AFTER THURSDAY SHOULD BRING UNSETTLED WEATHER. && .NEAR TERM /UNTIL NOON TODAY/... A QUIET CAPE LOADING MORNING ENVISIONED WITH WHEREVER THE QUASI-STNRY BOUNDARY IS AT NOON BEING ONE OF THE MECHANISMS TO POTENTIALLY UNLEASH BIG CAPE DRIVEN TSTMS. PATCHY DENSE FOG ALONG THE COAST AND A FEW INTERIOR VALLEYS. TEMPS AT 4AM TODAY 84-85F IN METRO AREA OF DCA AND NYC PLUS MWN WB OF 54F TELLS THE STORY OF GREATER HEAT TODAY HERE IN SNE /93-96F PARTS CT RVR VALLEY/ THAN YDY WHEN THE PRIOR EVENINGS BACKDOOR COOL FRONT SPARED MUCH OF SNE WITH FROM A 3 DAY HEAT DAY WAVE. SFC TDS RELATIVELY LOW NYC AREA WHEN COMPARED TO THE POTENTIAL TEMP IN DCA- PHL AREA WITH THAT POOLING ADVECTING NNEWD NEXT 36 HRS. && .SHORT TERM /NOON TODAY THROUGH 6 PM WEDNESDAY/... HEAT ADVY PROBABLE FOR HFD COUNTY THIS AFTN AS THAT COUNTY AND A PTN OF THE SPRINGFIELD AREA GOES INTO A 3RD DAY OF WHAT PROBABLY WILL BE A 4 DAY HEAT WAVE...TODAY THE RELATIVE WORST BUT NOT RECORD BREAKING. HOWEVER..HEAT COMBINED WITH DRY AIR IN MID LVLS AND ANY BOUNDARIES...OR UPSLOPE/LEFTOVER BOUNDARY FORCING IN NRN-WRN MASS AND S NH SHOULD ALLOW FOR ISOLD OR SCT SVR TSTMS BTWN 2 PM AND 6 PM. PRIME THREAT REGION APPEARS TO BE CHESHIRE/FRANKLIN COUNTY BUT THAT COULD CHANGE PER DAYTIME REASSESSMENT. PLS SEE SPC OUTLOOK AND THEIR UPDATES AS WELL. MOST LIKELY TIMING OF ACTIVITY SHOULD BE 2PM- 6PM...BUT WITH SUCH A HOT START...WE MAY SEE A STORM DEVELOP DURING MIDDAY. BOS COASTAL AREA NWD TO MERRIMAC RIVER MAY BE 7F COLDER THAN FCST NOW OR 5F WARMER DEPENDING ON WIND DIRECTION. YDY THE NAM WAS BY FAR THE BETTER MODEL FOR COASTAL NE MASS AND WELL IN ADVANCE TOO. ONCE AN ONSHORE BREEZE GETS GOING...THE SHOULD STRENGTHEN DURING THE AFTN AS SST INLAND TEMPS GROW LARGER INFLUENCING THE STRENGTH OF THE SEA BREEZE. 4AM DATA SUGGESTS THINKING COLDER THAN CURRENTLY FCST FOR BOS TO CAPE ANN. TONIGHT...ANY CONVECTION SHOULD DIMINISH RAPIDLY AFTER SUNSET. WEDNESDAY...AGAIN PLS SEE SPC OUTLOOK. APPROACHING FRONT ROLLS INTO FAIRLY HIGH PW BUT LESS CAPE. MUGGY BOTH THIS AFTN AND WED AFTN COULD SEE ISOLATED POOR DRAINAGE FLOODING FROM SLOWER MOVING STORMS IN S NH OR THE CT RVR VALLEY. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WARM SECTOR IS FIRMLY IN PLACE ON WEDNESDAY WITH 18-20C AT 850 MB. SOUTHERLY FLOW WILL TEMPER THE AIR SHORT OF FULL SUN POTENTIAL MOST LOCATIONS...ALTHOUGH HARTFORD-SPRINGFIELD MAY NOT MODERATE THAT MUCH...SO WE FORECAST A RANGE FROM MID 80S TO AROUND 90...EXCEPT 90-95 IN THE CONNECTICUT VALLEY. PLENTY OF HUMIDITY WITH DEW POINTS IN THE UPPER 60S AND LOW 70S AND PRECIPITABLE WATER VALUES 1.5 TO 2.0. CAPE WILL BE 1500-2000 J. WIND FIELD ARE MARGINAL. WITH A COLD FRONT MOVING INTO NY AND A PRE-FRONTAL TROF INTO EASTERN NY...AFTERNOON/EVENING CONVECTION SEEMS LIKELY ESPECIALLY NORTH AND WEST OF BOSTON. THIS WOULD CARRY THROUGH WITH THE FRONTAL PASSAGE WEDNESDAY NIGHT. THE COLD FRONT MOVES OFFSHORE THURSDAY MORNING. THERE MAY BE LINGERING PRECIPITATION IN RI AND EASTERN MASS ESPECIALLY ON THE CAPE/ISLANDS. BUT THE TREND WILL BE FOR DRYING DURING THE DAY. AT THIS POINT ANOTHER SHORTWAVE DIGS INTO THE NORTHEAST AND RE-ESTABLISHES AN UPPER TROF OVER THE NORTHEAST USA. THIS MEANS A TREND TO LESS HEAT HERE IN THE EAST WHILE THE WESTERN USA BAKES. SHORTWAVES MOVING AROUND THE TROF WILL BRING A SECOND SURGE OF MORE SEASONABLE AIR. THEY WILL ALSO INDUCE A WAVE ON THE OFFSHORE FRONT SATURDAY AND SATURDAY NIGHT BRINGING A CHANCE OF SHOWERS INTO SUNDAY. HIGH PRESSURE THEN BUILDS BACK OVER US ON MONDAY. && .AVIATION /08Z TUESDAY THROUGH SATURDAY/... AREAS OF IFR/LIFR ST/FOG ALONG THE COAST THIS MORNING SHOULD MORPH INTO WDSPRD HAZE MIDDAY BUT WITH ONSHORE WIND DIRECTION...ST/FOG COULD REAPPAER BOS HYA/ACK EVEN AS IT BRIEFLY EVAPORATES LATER THIS MORNING. TSTMS MAY BECOME A SIGNIFICANT AIR TRANSPORT PBLM THIS AFTN AND POSSIBLY AGAIN WED AFTN FROM ORH COUNTY BOTH WEST AND NORTH BUT NO GUARANTEE. OUTLOOK THURSDAY THROUGH SATURDAY... && .MARINE... NO SCA THRU WED THO FOG MAY BE A NAV PBLM AT TIMES IN THE CW. CUT WNA GUIDANCE BY 25 PCT THRU WED. OUTLOOK THURSDAY THROUGH SATURDAY...BELOW SMALL CRAFT CRITERIA. WAVEWATCH VALUES FOR SEAS LOOK REASONABLE...BUILDING BRIEFLY TO 5 OR 6 FEET WEDNESDAY NIGHT AHEAD OF THE FRONT BUT THEN SUBSIDING THURSDAY AS THE FRONT MOVES ACROSS THE WATERS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...HEAT ADVISORY FROM 1 PM TO 4 PM EDT THIS AFTERNOON FOR CTZ002. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB/EVT NEAR TERM...DRAG SHORT TERM...DRAG LONG TERM...EVT AVIATION...DRAG/EVT MARINE...DRAG/EVT
Hazardous weather outlook, Jul 10, 4:51 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 451 AM EDT TUE JUL 10 2007 ANZ230-CTZ003-004-MAZ002>019-021-026-NHZ011-012-015-RIZ001>005-008- 102100- BOSTON HARBOR-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- BLOCK ISLAND RI- 451 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT IF SCATTERED THUNDERSTORMS DEVELOP THIS AFTERNOON OVER THE INTERIOR...SEVERAL COULD PRODUCE DAMAGING WIND...HAIL AND BRIEF POOR DRAINAGE FLOODING RAINS FROM 2 INCHES OF RAIN IN AN HOURS TIME. FREQUENT LIGHTNING STRIKES WOULD OCCUR WITH THE MORE POWERFUL STORMS. THE PRIME THREAT REGION FOR ANY SEVERE STORMS BETWEEN 1 PM AND 6 PM TODAY IS ANTICIPATED TO BE SOUTHERN NEW HAMPSHIRE...NORTHERN AND WESTERN MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE ANTICIPATED LATE WEDNESDAY AFTERNOON IN THE CONNECTICUT RIVER VALLEY AND ARE CAPABLE OF PRODUCING 2 INCHES OF RAIN IN AN HOUR...WITH RESULTANT POOR DRAINAGE STREET FLOODING IN A FEW LOCATIONS OF THE CONNECTICUT RIVER VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS AFTERNOON. CTZ002-102100- HARTFORD CT- 451 AM EDT TUE JUL 10 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE BETWEEN 1 PM AND 6 PM. AN AIR QUALITY ALERT MAY BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS LATE WEDNESDAY AFTERNOON ARE CAPABLE OF PRODUCING 2 INCHES OF RAIN IN AN HOUR...WITH RESULTANT POSSIBLE POOR DRAINAGE STREET FLOODING IN A FEW LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ANZ231>237-250-254-255-MAZ020-022>024-RIZ006-007-102100- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-SOUTHERN BRISTOL MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- 451 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT VISIBILITY IN PARTS OF THE COASTAL WATERS WILL BE REDUCED TO LESS THAN 1/2 MILE...MAKING FOR HAZARDOUS NAVIGATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY INTO EARLY THURSDAY. THUNDERSTORMS CARRY THE RISK OF DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED.
In the hours before
Local storm report, Jul 9, 11:17 PM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1117 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG NELSON 42.98N 72.13W
07/09/2007 CHESHIRE NH LAW ENFORCEMENT
TREES/WIRES DOWN
0445 PM TSTM WND DMG HANCOCK 42.97N 71.98W
07/09/2007 HILLSBOROUGH NH LAW ENFORCEMENT
TREES/WIRES DOWN.
0540 PM TSTM WND DMG PEPPERELL 42.67N 71.59W
07/09/2007 MIDDLESEX MA LAW ENFORCEMENT
LARGE BRANCHES DOWN
0605 PM HAIL GREENFIELD 42.95N 71.85W
07/09/2007 E0.88 INCH HILLSBOROUGH NH LAW ENFORCEMENT
NICKEL HAIL
0635 PM HAIL 2 E JAFFREY 42.81N 71.99W
07/09/2007 E1.00 INCH CHESHIRE NH LAW ENFORCEMENT
0647 PM TSTM WND DMG JAFFREY 42.81N 72.02W
07/09/2007 CHESHIRE NH PUBLIC
TREES DOWN PRESCOTT AND NUTTING RDS
0647 PM TSTM WND DMG JAFFREY 42.81N 72.02W
07/09/2007 CHESHIRE NH AMATEUR RADIO
TREES/WIRES DOWN
0650 PM HAIL NEW IPSWICH 42.75N 71.85W
07/09/2007 E1.00 INCH HILLSBOROUGH NH AMATEUR RADIO
0700 PM HAIL NEW IPSWICH 42.75N 71.85W
07/09/2007 E0.88 INCH HILLSBOROUGH NH TRAINED SPOTTER
PWR OUTAGES
0725 PM HAIL TOWNSEND 42.67N 71.70W
07/09/2007 E0.88 INCH MIDDLESEX MA TRAINED SPOTTER
0725 PM LIGHTNING ASHBY 42.68N 71.82W
07/09/2007 MIDDLESEX MA TRAINED SPOTTER
WOMAN STRUCK BY LIGHTNING
0725 PM TSTM WND DMG GREENVILLE 42.77N 71.80W
07/09/2007 HILLSBOROUGH NH TRAINED SPOTTER
WIDEPREAD PWR OUTAGES IN TOWN AND VICINITY
0730 PM HAIL GROTON 42.61N 71.57W
07/09/2007 E1.00 INCH MIDDLESEX MA AMATEUR RADIO
0735 PM TSTM WND DMG GROTON 42.61N 71.57W
07/09/2007 MIDDLESEX MA TRAINED SPOTTER
4 INCH LIMBS DOWN
1055 PM TSTM WND DMG STODDARD 43.08N 72.10W
07/09/2007 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON WIRES RTE 143 NEAR THE FIRE TOWER.
&&
WDRAGLocal storm report, Jul 9, 11:24 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1124 PM EDT MON JUL 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG NELSON 42.98N 72.13W
07/09/2007 CHESHIRE NH LAW ENFORCEMENT
TREES/WIRES DOWN
0445 PM TSTM WND DMG HANCOCK 42.97N 71.98W
07/09/2007 HILLSBOROUGH NH LAW ENFORCEMENT
TREES/WIRES DOWN.
0540 PM TSTM WND DMG PEPPERELL 42.67N 71.59W
07/09/2007 MIDDLESEX MA LAW ENFORCEMENT
LARGE BRANCHES DOWN
0605 PM HAIL GREENFIELD 42.95N 71.85W
07/09/2007 E0.88 INCH HILLSBOROUGH NH LAW ENFORCEMENT
NICKEL HAIL
0635 PM HAIL 2 E JAFFREY 42.81N 71.99W
07/09/2007 E1.00 INCH CHESHIRE NH LAW ENFORCEMENT
0647 PM TSTM WND DMG JAFFREY 42.81N 72.02W
07/09/2007 CHESHIRE NH PUBLIC
TREES DOWN PRESCOTT AND NUTTING RDS
0647 PM TSTM WND DMG JAFFREY 42.81N 72.02W
07/09/2007 CHESHIRE NH AMATEUR RADIO
TREES/WIRES DOWN
0650 PM HAIL NEW IPSWICH 42.75N 71.85W
07/09/2007 E1.00 INCH HILLSBOROUGH NH AMATEUR RADIO
0700 PM HAIL NEW IPSWICH 42.75N 71.85W
07/09/2007 E0.88 INCH HILLSBOROUGH NH TRAINED SPOTTER
PWR OUTAGES
0725 PM HAIL TOWNSEND 42.67N 71.70W
07/09/2007 E0.88 INCH MIDDLESEX MA TRAINED SPOTTER
0725 PM LIGHTNING ASHBY 42.68N 71.82W
07/09/2007 MIDDLESEX MA TRAINED SPOTTER
WOMAN STRUCK BY LIGHTNING
0725 PM TSTM WND DMG GREENVILLE 42.77N 71.80W
07/09/2007 HILLSBOROUGH NH TRAINED SPOTTER
WIDEPREAD PWR OUTAGES IN TOWN AND VICINITY
0730 PM HAIL GROTON 42.61N 71.57W
07/09/2007 E1.00 INCH MIDDLESEX MA AMATEUR RADIO
0735 PM TSTM WND DMG GROTON 42.61N 71.57W
07/09/2007 MIDDLESEX MA TRAINED SPOTTER
4 INCH LIMBS DOWN
1055 PM TSTM WND DMG STODDARD 43.08N 72.10W
07/09/2007 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON WIRES RTE 143 NEAR THE FIRE TOWER.
1121 PM LIGHTNING HANCOCK 42.97N 71.98W
07/09/2007 HILLSBOROUGH NH AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON SCHOOL ST.
&&
WDRAGLocal storm report, Jul 10, 12:13 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1213 AM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG NELSON 42.98N 72.13W
07/09/2007 CHESHIRE NH LAW ENFORCEMENT
TREES/WIRES DOWN
0445 PM TSTM WND DMG HANCOCK 42.97N 71.98W
07/09/2007 HILLSBOROUGH NH LAW ENFORCEMENT
TREES/WIRES DOWN.
0540 PM TSTM WND DMG PEPPERELL 42.67N 71.59W
07/09/2007 MIDDLESEX MA LAW ENFORCEMENT
LARGE BRANCHES DOWN
0605 PM HAIL GREENFIELD 42.95N 71.85W
07/09/2007 E0.88 INCH HILLSBOROUGH NH LAW ENFORCEMENT
NICKEL HAIL
0635 PM HAIL 2 E JAFFREY 42.81N 71.99W
07/09/2007 E1.00 INCH CHESHIRE NH LAW ENFORCEMENT
0647 PM TSTM WND DMG JAFFREY 42.81N 72.02W
07/09/2007 CHESHIRE NH AMATEUR RADIO
TREES/WIRES DOWN
0647 PM TSTM WND DMG JAFFREY 42.81N 72.02W
07/09/2007 CHESHIRE NH PUBLIC
TREES DOWN PRESCOTT AND NUTTING RDS
0650 PM HAIL NEW IPSWICH 42.75N 71.85W
07/09/2007 E1.00 INCH HILLSBOROUGH NH AMATEUR RADIO
0700 PM HAIL NEW IPSWICH 42.75N 71.85W
07/09/2007 E0.88 INCH HILLSBOROUGH NH TRAINED SPOTTER
PWR OUTAGES
0725 PM TSTM WND DMG GREENVILLE 42.77N 71.80W
07/09/2007 HILLSBOROUGH NH TRAINED SPOTTER
WIDEPREAD PWR OUTAGES IN TOWN AND VICINITY
0725 PM LIGHTNING ASHBY 42.68N 71.82W
07/09/2007 MIDDLESEX MA TRAINED SPOTTER
WOMAN STRUCK BY LIGHTNING
0725 PM HAIL TOWNSEND 42.67N 71.70W
07/09/2007 E0.88 INCH MIDDLESEX MA TRAINED SPOTTER
0730 PM HAIL GROTON 42.61N 71.57W
07/09/2007 E1.00 INCH MIDDLESEX MA AMATEUR RADIO
0735 PM TSTM WND DMG GROTON 42.61N 71.57W
07/09/2007 MIDDLESEX MA TRAINED SPOTTER
4 INCH LIMBS DOWN
1055 PM TSTM WND DMG STODDARD 43.08N 72.10W
07/09/2007 CHESHIRE NH AMATEUR RADIO
TREES DOWN ON WIRES RTE 143 NEAR THE FIRE TOWER.
1121 PM LIGHTNING HANCOCK 42.97N 71.98W
07/09/2007 HILLSBOROUGH NH AMATEUR RADIO
HOUSE STRUCK BY LIGHTNING ON SCHOOL ST.
1129 PM TSTM WND DMG SHARON 42.82N 71.90W
07/09/2007 HILLSBOROUGH NH AMATEUR RADIO
LARGE TREES DOWN BLOCKING NASHUA ROAD BETWEEN ROUTES 124
AND 123
&&
EVTSpecial weather statement, Jul 10, 12:21 AM EDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1221 AM EDT TUE JUL 10 2007 MAZ003-004-100500- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- 1221 AM EDT TUE JUL 10 2007 AT 1218 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER WENDELL...OR ABOUT 10 MILES EAST OF GREENFIELD...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...NEW SALEM AND ORANGE BY 1230 AM EDT...ATHOL BY 1240 AM EDT...PHILLIPSTON AND PETERSHAM BY 1250 AM EDT...HUBBARDSTON AND TEMPLETON BY 100 AM EDT. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. DRAG
Nearby
Heat Advisories in Connecticut, 2007Every heat advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.